Publications:

Display publications
from year:

to year:

Or search by text:

Quick links:

1965 - 1975

1976 - 1985

1986 - 1995

1996 - 2005

2006 - 2010

2011 - 2017

Printer-friendly
PDF version
(1965-2012)

(No image available)

1974 (Publication #14)

Foliations of Knot Complements in the Bicylinder Boundary

Separata do Boletim da Sociedade Brasileira de Matematica Vol. 5, No. 1 (1974), pp. 31-43.

ABSTRACT

This paper examines the surfaces and hypersurfaces that arise when considering functions of two complex variables, and by taking implicitly defined loci of the form f(z,w) = 0. This problem has applications in determining the foliations of the sphere, and in determining singularities on algebraic curves.